# SDR WRLA95029

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107WA
- Make and model: Doug DC-10-30F
- Aircraft serial: 46836
- System (JASC): 2760 · Drag Control System
- Part: Tens Regulators
- Part number: 05011681
- Condition: Lack Of Lube
- Location: Nr 5 Spoiler
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING OUT FROM GATE, CAPTAIN PERFORMED FLIGHT CONTROL CHECK.  NR 5 SPOILER SEGMENT RIGHT WING WOULD NOT FULLY DEPLOY.  CAPTAIN ELECTED TO RETURN TO GATE FOR MAINTENANCE.  MAINTENANCE CLEANED AND LUBED TENSION REGULATORS AND CABLE RUNS.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (W)
